Title: IMPROVING PERFORMANCE OF MULTIDESTINATION ARQ SCHEMES UNDER HIGH ERROR RATE CONDITIONS
Authors: LEE, TH
交大名義發表
電信工程研究所
National Chiao Tung University
Institute of Communications Engineering
Keywords: DATA TRANSMISSION;INFORMATION THEORY
Issue Date: 31-Jan-1991
Abstract: The throughput efficiencies of a class of continuous multi-destination ARQ schemes are evaluated. The operation of the proposed schemes is simpler than that of the schemes studied previously. Numerical results also show that the optimal proposed scheme offers a better throughput performance than the optimal one investigated previously.
URI: http://hdl.handle.net/11536/3878
ISSN: 0013-5194
Journal: ELECTRONICS LETTERS
Volume: 27
Issue: 3
Begin Page: 293
End Page: 294
Appears in Collections:Articles


Files in This Item:

  1. A1991EX13600061.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.